Zirtek Plus Decongestant 5mg/120mg Prolonged Release Tablet 6 Pack
Zirtec Plus Decongestant (cetirizine) is used to relieve symptoms of allergies such as blocked nose, sneezing, runny nose, itchy nose or itchy eyes, which occur in seasonal allergy rhinitis (hay fever) or dust mites (perennial allergic rhinitis).
Each prolonged release tablet contains 5 mg cetirizine dihydrochloride and 120 mg pseudoephedrine hydrochloride.
You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of THREE packs per order.
Do not take with any other pseudoephedrine products.
Adults and adolescents aged over 12 years: Take one tablet (5mg) each day with a glass of water.
Active ingredients: Each prolonged release tablet contains 5 mg cetirizine dihyrochloride and 120 mg pseudoephedrine hydrochloride.
Other ingredients: Hypromellose, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, lactose monohydrate, croscarmellose-sodium